# SDR CALA2015080700645

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 63,731 hours, 13,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STOW BIN BULLNOSE EMER LIGHT INOPERATIVE 39 ABC.  RELAMPED STOW BIN BULLNOSE EMER LIGHT AT ROW 39 ABC.  PERFORMED OPERATIONS CHECK, FOUND NORMAL IAW AMM 33-51-05.
